# SDR ABXA9700846

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Corroded
- Location: Bs 908-917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LONGERON FROM STA 908 TO 917 LONG 29 LT WAS FOUND CORRODED.  THE LONGERON WAS REPLACED IAW DC9 SRM 53-02, FIGURE 2.
